# SDR SWAA2023040510719

- Difficulty date: February 27, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 59,558 hours, 35,743 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE ON CEILING AREA LOCATED BS 867 BTW STR 2R TO STR 3R AT PASSENGER CABIN 2023-142814<[01] REPLACED SUPPORT ANGLE AND FASTENERS ON CEILING AREA LOCATED BS 867 BTW STR 2R TO STR 3R AT PASSENGER CABIN; IAW BOEING 737-700 SRM 51-40-02; BOEING 737-700 SRM 51-10-02 ITEM 9; AND BOEING 737-700 DWG 146A7901; SHEET 17; REV:-. ?SEE INDIVIDUAL SIGN OFF BELOW?.;[02] REPLACED SUPPORT ANGLE AND FASTENERS ON CEILING AREA LOCATED BS 867 BTW STR 2R TO STR 3R AT PASSENGER CABIN; IAW BOEING 737-700 SRM 51-40-02; BOEING 737-700 SRM 51-10-02 ITEM 9; AND BOEING 737-700 DWG 146A7901; SHEET 17; REV:-. ?SEE INDIVIDUAL SIGN OFF BELOW?. RII
